Felicia’s Story of Recovery from Fluoroquinolone Toxicity

If you’re reading this, you’re probably scared to death. For that I’m deeply sorry. No one deserves this specific, unnecessary hell. But there is hope. Read on.

I was floxed on March 1, 2017. It was absolutely the most terrifying experience of my life.

I was horribly nauseated at first and then had a massive panic attack (I’ve never had one before). Nasty insomnia. I stopped after three pills (250 mg each). I’d taken a course of Cipro at least one time before, and I’m unsure before that. I was never adversely affected. From a genes perspective, my father has taken Cipro no less than 20 times in the past 20 years and has never had an issue (!). FQs are bastards that way: randomly pummeling lives and then doing nothing at all…

I Googled Cipro immediately and was horrified by what I found. Luckily I found Lisa and Floxihope, read all the information and got the supplements, and prayed a great deal on my knees. Lisa has probably saved many lives. She saved mine.

My first symptoms could have been from the Diflucan antifungal I took concurrently. Either way, I was initially severely depleted of potassium and this affected by wrists. They hurt so much I couldn’t sleep. Potassium alleviated the pain for a while. Many joints clicked. It was weird. I think it was from dehydration because my fingertips pruned within seconds of coming into contact with any liquid. I was severely dehydrated for about 11 months. I initially had elevated cortisol (I saliva tested this), and I think this contributed to the anxiety. (For high cortisol/anxiety, you can take holy basil and vitamin c and magnesium.) My arms would go coldish numb. My calf muscles were scary sore and so stiff. The persistent symptom I had was rampant twitching and cramping of my legs, achy, achy. I became acidic. My blood sugar was on a constant loop, and I developed bad acne. My adrenals took a hit, and I suffered from low cortisol and derealization/depersonalization. I was so depressed I thought of suicide a lot. I was not myself, and it was so frightening.

Most important:

Panicking does not aid in healing — stay off scary websites — your body and mind have been traumatized enough

Read Floxiehope.com “cover to cover” — know the science

Magnesium

Potassium

Sea salt (pink or Celtic)

Stay hydrated

Coq10, MitoQ, PQQ, Vit D, E (need antioxidants to offset the oxidative damage Cipro creates)

Eat clean — no refined sugar — it’s inflammatory

Tons of vegetables

No Advil or NSAIDs — they up your chance of tendon explosion

For pain, try low-dose Tylenol plus turmeric or CBD oil

No steroids — prednisone, cortisone shots. Do not do it. Doctors will say it’s fine, and it’s NOT — it says so in the Cipro leaflet

Probiotics, probiotics, probiotics. Cipro wrecks your guts and you need them in good shape to absorb nutrients and also to stave off candida. You don’t want candida. Trust me.

If you get candida, try grapefruit seed extract, capsule full every day for two weeks

Milk thistle to detox your liver

Collagen plus vitamin C

Boron to detox Cipro’s fluoride

Bone broth for the gut and the amino acids (brain food)

Alpha lipoic acid for nerve stuff/peripheral neuropathy

Fish oil for brain health

Liquid chlorophyll

Acupuncture helps many. It eased my initial panic.

Liposomal glutathione helps many if you have the right genes

What I recommend most is something that Lisa discussed in her recovery story: meditation. Science has proven it alters the brain in positive ways. It’s difficult to get in the habit, but once you do, it truly changes your life.

The following is disheartening but the truth: conventional doctors are trained in drugs and schooled by the pharma industry. They probably will not help you. I trusted my doctor, and he did me wrong. By the time my Rx was filled, Cipro was black boxed for UTIs, and my doc was informed to not Rx them for UTIs. He was ignorant. Simply, you can’t trust doctors. The best thing I ever did was ditch pharma remedies (my thyroid med is safe) and seek assistance from Chinese medicine and naturopathic care. I believe the answers are generally in what you’re lacking nutritionally or what’s malfunctioning as a system within you. Naturopathic care looks at this, allopathic Western medicine mostly doles out drugs as Band-Aides. The entire American healthcare system is built on profit. Drugs have their place, yes. I truly do respect drugs, but they are harmful sometimes. The best thing we can do is eat real, healthy food, and exercise, and stay connected to the earth and each other. That’s always been the path to wellness.

Today, my legs are almost non-bothersome. I’m slowly digging out of depression with the help of adrenal support (center for cortisol) and thyroid medication. I just started running again. I pray every day in gratitude I wasn’t hit worse. I pray for other floxies. This drug needs to be axed, and I admire the strength and persistence of those attempting to get it off the market. I have informed my doctors I am allergic to Cipro and all FQs. I say I had anaphylaxis, which isn’t true, but they won’t accept what really happened so I just cut to the chase; no one is going to argue or question anaphylaxis. I also informed my family members in case I’m ever unconscious in an accident. No FQs. I’ll take death over this experience again. That’s another truth.

Miracles happen. Keep going. You are not alone. People care and are praying for you!

Eternal thanks to Lisa and all her research and care and Floxiehope.com and all the other recovery stories that kept me positive.

Felicia G.

** The story above is truthful, accurate and told to the best of the ability of the writer. It is not intended as medical advice. No person who submits his or her story, nor the people associated with Floxie Hope, diagnoses or treats any illness. The story above should not be substituted for professionally provided medical advice. Please consult your doctor before trying anything that has been mentioned in this story, or in any other story on this site. Please also note that people have varying responses to the treatments mentioned in each story. What helps one person may not help, and may even hurt, another person. It is important that you understand that supplements, IVs, essential oils, and all other treatments, effect people differently depending on the millions of variables that make each of us unique. Please use appropriate caution and prudence, and get professional medical advice.

3 thoughts on “Felicia’s Story of Recovery from Fluoroquinolone Toxicity

  1. Tara May 14, 2018 at 11:03 am Reply

    Bless you… I needed your story of hope today! Thank you! Same situation- I take these things once in my life- disaster- my father was on them for months at a time, several times, and nothing! I hope you continue to heal. This was a derailment, but it sounds like you are getting back on the track. If you can go running, that is really something to celebrate!

  2. Tom May 16, 2018 at 5:04 am Reply

    Great recovery, thanks for sharing Felicia.

  3. Nancy May 23, 2018 at 10:11 am Reply

    How long did you have the depersonalization and decrealization symptoms ? If you can remember ?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

%d bloggers like this: